# SDR CA061006020

- Difficulty date: September 25, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Socata TBM 700
- Engine: Pwa PT6A64
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Seized
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) ENGINE OIL TEMPERATURE WAS SEEN TO INCREASE IN FLIGHT ACCOMPANIED BY A LOSS OF OIL PRESSURE.  THE ENGINE WAS SHUTDOWN IN FLIGHT.  SUBSEQUENT INSPECTION REVEALED OIL IN THE ENGINE DRAINS AND SEIZURE OF THE POWER SECTION.  MFG WILL INVESTIGATE THE EVENT AND WILL ADVISE OF ROOT CAUSE ONCE ESTABLISHED. (TC NR 20061006020)
